TIM asked in HealthAlternative Medicine · 9 months ago

Medical Marijuana and fainting?

I currently use medical marijuana. I sometimes faint even with very low doses. I have read that MJ lowers your blood pressure. Could this be why

Update:

I currently use medical marijuana. I sometimes faint even with very low doses. I have read that MJ lowers your blood pressure. Could this be why?

3 Answers

Relevance
  • 9 months ago

    are you also on blood pressure medication? then it certainly can.

    • TIM9 months agoReport

      I am. Great point!

    • Log in to reply to the answers
  • Pearl
    Lv 7
    9 months ago

    it rnight be, i would tell your doctor and have hirn give you sornething else

    • Log in to reply to the answers
  • 9 months ago

    Yes indeed it can and it would seem this is the issue however have you felt faint without the cannabis?

Still have questions? Get answers by asking now.